Am at last starting injections on Tuesday as am continually being sick and feeling sick and constant tummy pains. Does anyone else have these symptoms on Mtx tablets? I am a bit apprehensive about going on injections but cannot cope with being sick all the time. Do u get the injections from the chemist or the doctors? Do u still feel sick on injections? I hope not. This week has been a bad week for me. Been so sick and have not been able to have time off work. When I told work was not feeling well my boss said your sick again! You were only I'll a few weeks ago, even though then I did not have time off. The last time took off work was late October when found out had this horrid dease and had to take 2weeks off as could not walk. Sorry for going off the thread but was shocked what my boss said to me that day. Is RA CLASSED as a disability do u know? Am hoping you all are having some pain free time.